Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/319471
Type: Artigo de periódico
Title: Existence Of Positive Solutions For A Semipositone P-laplacian Problem
Abstract: We prove the existence of positive solutions to a semipositone p-Laplacian problem combining mountain pass arguments, comparison principles, regularity principles and a priori estimates. © 2016 Royal Society of Edinburgh.
Editor: Cambridge University Press
Citation: Proceedings Of The Royal Society Of Edinburgh Section A: Mathematics. Cambridge University Press, v. 146, p. 475 - 482, 2016.
Rights: fechado
Identifier DOI: 10.1017/S0308210515000657
Address: https://www.scopus.com/inward/record.uri?eid=2-s2.0-84973445043&partnerID=40&md5=2f56ea4854aa2f349bba6b54da34d170
Date Issue: 2016
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
2-s2.0-84973445043.pdf140.45 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.